# SDR DALA2018041602559

- Difficulty date: April 15, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 77,656 hours, 34,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HOUSING AT 33DEF BROKEN.  LIGHT FUNCTIONS PROPERLY.  REPAIRED LIGHT HOUSING.  OPERATION CHECKS GOOD.
